MAUDE Adverse Event Report: MEDTRONIC, INC. AORTIC FLEX; HEART-VALVE, MECHANICAL

MEDTRONIC, INC. AORTIC FLEX; HEART-VALVE, MECHANICAL
Model Number 500FA23
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 12 years 3 months post implant of this 23mm aortic mechanical valve, it was explanted and replaced with a 23mm aortic bioprosthetic valve.The reason for the replacement was not reported.No additional adverse patient effects were reported. .

Brand Name
AORTIC FLEX
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
MDR Report Key9610833
Report Number3008592544-2020-00006
Device Sequence Number19493547
Product Code LWQ
UDI-Device Identifier00613994868756
UDI-Public00613994868756
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number500FA23
Device Catalogue Number500FA23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2019
Initial Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR